Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 270

    Article Cited by others

LETTER TO EDITOR

Amlodipine-induced subacute cutaneous lupus

Ortega-Loayza Alex G, McCall Calvin O, Cooke Richard H, Jovin Ion S

Year : 2013| Volume: 5| Issue : 3 | Page no: 246-247

   This article has been cited by
 
1 Disappearance of systemic lupus erythematous after radical treatment of concomitant pheochromocytoma
Vincenzo Bruzzese,Palma Scolieri,Cesare Hassan,Angelo Zullo
International Journal of Rheumatic Diseases. 2016;
[Pubmed]  [Google Scholar] [DOI]
2 The spectrum of nephrocutaneous diseases and associations
Vanessa L. Pascoe,Andrew Z. Fenves,Jay Wofford,J. Mark Jackson,Alan Menter,Alexandra Boer Kimball
Journal of the American Academy of Dermatology. 2016; 74(2): 247
[Pubmed]  [Google Scholar] [DOI]
3 Amlodipine
Reactions Weekly. 2013; 1451(1): 7
[Pubmed]  [Google Scholar] [DOI]

 

Read this article